MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.A savion flx guidewire was selected for use along with an 0.14 rubicon guide catheter to cross the occluded anterior tibial artery.However, the tip of the wire snapped off in the occluded vessel.The physician has no plans in removing the detached fragment as the patient will be in greater risk in trying to retrieve it.The procedure was completed with a different wire.No complications were reported.The patient was fine post procedure and fully recovered.
 
Additional Manufacturer Narrative
H6 impact codes: changed "no health consequences or impact" to "serious injury/illness impairment".
 
Event or Problem Description

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19346944
Report Number2124215-2024-29806
Device Sequence Number17795602
Product Code DQX
UDI-Device Identifier08714729978824
UDI-Public08714729978824
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0029604079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 0.14 RUBICON; GUIDE CATHETER: 0.14 RUBICON
Outcome Attributed to Adverse Event Other;
Patient SexUnknown